Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Whitish accumulation after using lipstick or lip gloss

For quite awhile now, I can’t use lipstick and lip gloss for too long without having a line of white film from the lipstick or lip gloss accumulate on my lips. It is not dry or flaky but just a disgusting looking whitish accumulation that appear on the inside of my lips, the part where my lips are pressed together. This always happen when I’m speaking for awhile in an air conditioned room and it’s darn embarrassing because it’s so unsightly. I always have to rush to the toilet to scratch it off with water and my fingernails!
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Heya kimi. I empathise with your problem. It is not an uncommon one. You have what is called 'angular cheilitis' & it can have many causative factors but in your case, an 'allergy' to components of your lip gloss may be the likely implicated factor. You may want to consider a vitamin B (riboflavin) deficiency & may add a vitamin B supplement to your diet. I know this will sound difficult, but please avoid all lip products at least for the next 2 weeks. Drink lots of water/fluids & hydrate yourself. A neutral lip balm/moisturizer frequently used each 2 hrs or so, will be beneficial. After two weeks, you may wish to employ hypoallergenic lip products of quality available on the market. Trust this information useful to you. Regds & hope the problem resolves soon. Dr Praveen Rodrigues MD Dermatologist, Cosmetologist & venereologist, Bangalore, India
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor